# SDR SWAA2022070119590

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: R/H Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BRACKET STRUT FAIRING LOC. FWD UPPER AREA AT RT PYLON 2022-287587 / [01] REPLACED BRACKET STRUT FAIRING LOC. FWD UPPER AREA AT RT PYLON I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 311A2511 REV.C.;[02] CORRECTED STEP 1 REPLACED BRACKET STRUT FAIRING LOC. FWD UPPER AREA AT RT PYLON I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 311A2511 REV.C. MEASURES OF CORROSION ARE: L:0.542? W:0.324? RT: 0.020? TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22;[03] REPLACED BRACKET STRUT FAIRING LOC. FWD UPPER AREA AT RT PYLON I.A.W. B737-700 SRM 51-10-02 ITEM 9 AND DWG 311A2511 REV.C. MEASURES OF CORROSION ARE: L:0.542? W:0.324? RT: 0.020? TOOL USED CALIPER P/N: 500-197-30 S/N: A21043164 DUE DATE: 01-SEP-22
